# SDR JIKA2023060802

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N709TR
- Make and model: Swrngn SA227AC
- Aircraft serial: AC709B
- Aircraft time: 37,096 hours, 31,595 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Part serial: 2167834
- Condition: Failed
- Location: Propeller
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, M
- Precautionary procedure: E

## Discrepancy

AMF1351 - THE RIGHT ENGINE WAS NOT PRODUCING 100% POWER AND IT KEPT GETTING LOWER AND ENGINE TEMP CONTINUED TO RISE. ONCE HE WAS ON APPROACH INTO KABQ HE MADE THE DECISION TO SHUT DOWN THE ENGINE FOR THE LANDING. GROUND EMERGENCY RESPONSE WAS DISPATCHED. LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND DETERMINED THAT THEY WOULD REMOVE AND REPLACE THE RT PROP GOVERNOR PN 897410-16 AND THE RT FUEL CONTROL.PN 897801-4 (SN 1821546 TSN:9006.1 CYCLES:9211 TSI:1916.5.  AIRCRAFT WAS RETURNED TO SERVICE WITH FURTHER ISSUES.
